RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2014, Volume 5, Issue 1, Pages 85–94 (Mi mvk108)  

The estimate of the convergence rate to the uniform distribution for products of elements of finite group controlled by a Markov chain

I. A. Kruglov

LLC "Certification Research Center", Moscow

Abstract: For products of random substitutions controlled by a Markov chain we obtain an upper bound for the mean-square deviation of transition matrices corresponding to these products from the stochastic matrix with equal elements.

Key words: Markov chain, substitution groups, transition probability matrices.

DOI: https://doi.org/10.4213/mvk108

Full text: PDF file (115 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.217.2
Received 22.IV.2013

Citation: I. A. Kruglov, “The estimate of the convergence rate to the uniform distribution for products of elements of finite group controlled by a Markov chain”, Mat. Vopr. Kriptogr., 5:1 (2014), 85–94

Citation in format AMSBIB
\Bibitem{Kru14}
\by I.~A.~Kruglov
\paper The estimate of the convergence rate to the uniform distribution for products of elements of finite group controlled by a~Markov chain
\jour Mat. Vopr. Kriptogr.
\yr 2014
\vol 5
\issue 1
\pages 85--94
\mathnet{http://mi.mathnet.ru/mvk108}
\crossref{https://doi.org/10.4213/mvk108}


Linking options:
  • http://mi.mathnet.ru/eng/mvk108
  • https://doi.org/10.4213/mvk108
  • http://mi.mathnet.ru/eng/mvk/v5/i1/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:194
    Full text:74
    References:39
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019